| Model Number |
PCF-H190I |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the colonovideoscope gave an angulation fault; too stiff.The issue occurred during inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch medical device report (mdr).The initial mdr was erroneously submitted as a reportable malfunction.There are no reportable malfunctions related to the subject device captured in this complaint.Per the legal manufacturer, this device has no issues that have the potential to cause or contribute to death or serious injury if they were to recur.Olympus will continue to monitor field performance for this device.